MAUDE Adverse Event Report: COVIDIEN LP ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN LP ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888501023
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturing for these yankauers are not consistent, causing some to slip out of suction tubing when connected.They could potentially slip out of suction tubing and stay in patients (mostly used on pediatrics) throat when suctioning.Have 4 packages, small issue, small lot #.

Brand Name
ARGYLE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key6935762
Report Number6935762
Device Sequence Number718929
Product Code GCX
UDI-Device Identifier10884527019847
UDI-Public(01)10884527019847(10)634121064X
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2017
Report Date (Section F) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888501023
Device Catalogue Number8888501023
Device Lot Number634121064X
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer08/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
YES. SUCTION TUBING USED WAS MEDLINE
Date Report Sent to FDA08/03/2017